Jump to content

Photo

Accutane Virgin

accutane claravis hope

This topic has been archived. This means that you cannot reply to this topic.
44 replies to this topic

#41 SaulRod

SaulRod

    Junior Member

  • Members
  • Posts & Likes
    Posts: 68
    Likes: 2
About Me
  • Joined: 03-August 12

Posted 16 January 2013 - 10:03 PM

Hey SaulRod, does Accutane cause bad scarring? just wondering if scarring is reversable and can be fixed, thanks Posted Image


What up man.. Honestly I am experiencing some scarring due to the accutane which sucks but if your acne never goes away then you will eventually get bad scarring. For me, getting ride of acne is my number one priority. I'll work on doing something for my scars after. Are you thinking of going on accutane?

Week 13 is ovaaa..

Well I spoke too soon. Started breaking out again ahhaha.. so I have my derm appointment on Monday. I'm planning on telling her that I only want to be on this medication 1 more month. To be honest I'm over taking accutane. It doesn't really seem like its doing much so I feel like I'm waisting my time and money. Also I miss partying :( hahah so yea.. One more month and thats it for me.

#42 Jekester

Jekester

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 210
    Likes: 4
About Me
  • Joined: 08-November 12

Posted 16 January 2013 - 11:06 PM


Hey SaulRod, does Accutane cause bad scarring? just wondering if scarring is reversable and can be fixed, thanks Posted Image


What up man.. Honestly I am experiencing some scarring due to the accutane which sucks but if your acne never goes away then you will eventually get bad scarring. For me, getting ride of acne is my number one priority. I'll work on doing something for my scars after. Are you thinking of going on accutane?

Week 13 is ovaaa..

Well I spoke too soon. Started breaking out again ahhaha.. so I have my derm appointment on Monday. I'm planning on telling her that I only want to be on this medication 1 more month. To be honest I'm over taking accutane. It doesn't really seem like its doing much so I feel like I'm waisting my time and money. Also I miss partying Posted Image hahah so yea.. One more month and thats it for me.


Damn, and I MIGHT be, if nothing else works you know, I'll give it a try. And I've heard there are a lot of treatments for it so yeah. Not sure how much they would give me though, I only weight around 56kg and I'm 18.

#43 SaulRod

SaulRod

    Junior Member

  • Members
  • Posts & Likes
    Posts: 68
    Likes: 2
About Me
  • Joined: 03-August 12

Posted 25 January 2013 - 09:58 PM

 


Hey SaulRod, does Accutane cause bad scarring? just wondering if scarring is reversable and can be fixed, thanks biggrin.png


What up man.. Honestly I am experiencing some scarring due to the accutane which sucks but if your acne never goes away then you will eventually get bad scarring. For me, getting ride of acne is my number one priority. I'll work on doing something for my scars after. Are you thinking of going on accutane?

Week 13 is ovaaa..

Well I spoke too soon. Started breaking out again ahhaha.. so I have my derm appointment on Monday. I'm planning on telling her that I only want to be on this medication 1 more month. To be honest I'm over taking accutane. It doesn't really seem like its doing much so I feel like I'm waisting my time and money. Also I miss partying sad.png hahah so yea.. One more month and thats it for me.

Damn, and I MIGHT be, if nothing else works you know, I'll give it a try. And I've heard there are a lot of treatments for it so yeah. Not sure how much they would give me though, I only weight around 56kg and I'm 18.

Hey sorry I did not reply sooner I been really busy. I say go for it. They probably put you on 40 mgs or 60 mgs. If they give you the option of choosing, go with the highest mgs because if they start you at 40 you will get the initial breakout and once they bump you up to 60 you will get another Initial breakout so just do 60 that way you only have one.. I started with 40 then was bumped to 80.. Good luck and keep me posted.



Week 14 is donzooo..

 

So I must say.... my face is clearing up amazingly.. no joke... I still have a few pimples( 3 to be exact).. my face texture is looking wayyy better and it also feels really soft.. The down part is that my face is still red and has a lot of red marks. But I'm happy with the results so far. My blood work came back ok.. I think i might be on this medication for 5 months..

Side effects:

- Peeling skin

- Dry eyes (which bugs me so much)

- Dry lips

 

To wrap it up I'm starting to see results. For those on accutane or starting accutane please give it time. I did not see results until month 4.. I thought this medication was not goign to work for me but its starting to do what it suppose to do.. Stay strong and be PATIENT.. I know what your are goign through I been there before.. Good luck fellows and keep your head up...



#44 SaulRod

SaulRod

    Junior Member

  • Members
  • Posts & Likes
    Posts: 68
    Likes: 2
About Me
  • Joined: 03-August 12

Posted 16 March 2013 - 11:47 PM

Sorry that I have not updated in weeks. I been busy with work and stuff..

 

Month 5 and 2 Weeks:

 

So basically, my face did not clear completely until month 5. I can now say that I have not had a pimple in my face in almost 3 weeks. It took time but I can say my face is acne free. My chest still has 2 big pimples and my back has a few breakout. I have one more month left after this. My first month I was on 40 mgs, second and third month I was on 80 mgs. and month 4&5 I went back to 4.

 

The down side is that I my face has A LOT of scarring from the acne prior to accutane and the acne while on accutane. It's a little discouraging seeing all the scarring but at least I'm not breaking out anymore which was my main goal.

 

Side-Effects:

Peeling/dry skin at times.

Dry Lips.

 

The only bad side effect that I continue to struggle with is DRY/RED EYES. I swear even eye drops don't wok anymore. My eyes are always dry and red.. I looks like I'm always high -___-... I hope it goes away once I'm done with treatment.

 

Overall, It has been a tough journey especially the first 4 month.. horrible BUT my acne has cleared up which so its all worth it. To all the new users or people that re currently on accutane.... be patient and stay positive no matter how bad is it.. IT WILL WORK some faster that others but IT WILL happen. Stay strong.. I will update next month. cool.png



#45 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,197
    Gallery Images: 10
    Blog Entries: 4
    Likes: 480
About Me
  • Joined: 18-August 11

Achievements

     

Posted 17 March 2013 - 05:28 PM

So happy for you!  I am ending my 5th month and unfortnately i am still breaking out.%2